RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 81–94 (Mi fpm887)  

This article is cited in 3 scientific papers (total in 3 papers)

Bounds for exponential sums modulo $p^2$

Yu. V. Malykhin

M. V. Lomonosov Moscow State University

Abstract: In this paper we consider exponential sums over subgroups $G\subset\mathbb Z_q^*$. Using Stepanov's method, we obtain nontrivial bounds for exponential sums in the case, where $q$ is a square of a prime number.

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5686–5696

Bibliographic databases:

UDC: 511.321

Citation: Yu. V. Malykhin, “Bounds for exponential sums modulo $p^2$”, Fundam. Prikl. Mat., 11:6 (2005), 81–94; J. Math. Sci., 146:2 (2007), 5686–5696

Citation in format AMSBIB
\Bibitem{Mal05}
\by Yu.~V.~Malykhin
\paper Bounds for exponential sums modulo~$p^2$
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 81--94
\mathnet{http://mi.mathnet.ru/fpm887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204426}
\zmath{https://zbmath.org/?q=an:05358119}
\elib{http://elibrary.ru/item.asp?id=9127624}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5686--5696
\crossref{https://doi.org/10.1007/s10958-007-0385-x}
\elib{http://elibrary.ru/item.asp?id=14529018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848924547}


Linking options:
  • http://mi.mathnet.ru/eng/fpm887
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhou B., “A note on exponential sums over subgroups of $Z^*_{p^2}$ and their applications”, J. Number Theory, 130:11 (2010), 2467–2479  crossref  mathscinet  zmath  isi  elib
    2. Yu. N. Shteinikov, “O raspredelenii elementov polugrupp naturalnykh chisel II”, Chebyshevskii sb., 17:3 (2016), 197–203  mathnet  elib
    3. I. V. Vyugin, E. V. Solodkova, I. D. Shkredov, “On the Additive Energy of the Heilbronn Subgroup”, Math. Notes, 101:1 (2017), 58–70  mathnet  crossref  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:244
    Full text:78
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019